MathSciNet Relay Station
MathSciNet bibliographic data
MR1606181 90C27
Rubinstein, J. H.; Weng, J. F. Compression theorems and Steiner ratios on spheres. J. Comb. Optim. 1 (1997), no. 1, 67–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement